# SDR SWIA200413681

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 13,279 hours, 11,706 cycles
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER STARTUP A SPOILERONS FAULT MESSAGE DISPLAYED.  REMOVED AND REPLACED NR 2 SECU IAW MM 27-61-05, OPERATIONAL CHECK GOOD.
